Restriction of toral eigenfunctions to hypersurfaces

Jean Bourgain, Zeév Rudnick

Research output: Contribution to journalArticlepeer-review

Abstract

Let Td = Rd / Zd be the d-dimensional flat torus. We establish for d = 2, 3 uniform upper and lower bounds on the restrictions of the eigenfunctions of the Laplacian to smooth hyper-surfaces with non-vanishing curvature. To cite this article: J. Bourgain, Z. Rudnick, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

Original languageEnglish
Pages (from-to)1249-1253
Number of pages5
JournalComptes Rendus Mathematique
Volume347
Issue number21-22
DOIs
StatePublished - Nov 2009

Fingerprint

Dive into the research topics of 'Restriction of toral eigenfunctions to hypersurfaces'. Together they form a unique fingerprint.

Cite this